# SDR 95ZZZX2443

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345AR
- Make and model: Cessna 172P
- Aircraft serial: 17274364
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Cabin Lt-Rt
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CABIN DOORS CORRODED BEYOND REPAIR (CESSNA FACTORY INSULATION). COLLECTED MOISTURE AND CORRODED INSIDE OF DOOR AT THE BOTTOM FORWARD SIDE.  NO WAY TO INSPECT AREA WITHOUT DRILLING A BIGGER HOLE.  NO FACTORY DRAIN HOLES WERE IN THIS AREA.  ACFT WAS ALWAYS HANGARED.  NEVER FLEW IN THE RAIN.  MOISTURE MAY HAVE BEEN CAUSE BY WASHING ACFT.  NO OTHER SITES OF CORROSION ON THIS ACFT.  SUBMITTER RECOMMENDS REMOVING ALL FACTORY INSULATION FROM ALL AREAS OF ACFT.
